Integral inclusion with a functional operator
Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 878-884
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_5_a11,
author = {A. I. Bulgakov and L. N. Lyapin},
title = {Integral inclusion with a functional operator},
journal = {Differencialʹnye uravneni\^a},
pages = {878--884},
year = {1979},
volume = {15},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_5_a11/}
}
A. I. Bulgakov; L. N. Lyapin. Integral inclusion with a functional operator. Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 878-884. http://geodesic.mathdoc.fr/item/DE_1979_15_5_a11/